[1] N. Ansari, M.H. Hooshmand, M.E. Gordji, and K. Jahedi, Stability of fuzzy orthogonally ∗−n−derivation in orthogonally fuzzy C*−algebras, Int. J. Nonlinear Anal. Appl. 12 (2021), no. 1, 533–540.
[2] P. Lolo, E. Movahednia, and M. De la Sen, Hyers stability and multi-fuzzy Banach algebra, Mathematics 10 (2022), 1–13.
[3] E. Movahednia and M. De la Sen, A new approach to involution in fuzzy C*−algebra via functional inequality and Python implementation, Axioms 12 (2023), 1–14.
[4] C. Park, J.R. Lee, T.M. Rassias, and R. Saadati, Fuzzy ∗−homomorphisms and fuzzy ∗−derivations in induced fuzzy C*−algebras, Math. Comput. Model. 54 (2011), 2027–2039.